| Catalog Number |
150680004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Investigator initiated study (iis) (b)(6).Patient received attune implant as part of the study.Event: dvt calf r leg start date: (b)(6) 2024 / surgery date: (b)(6) 2024, event start date: (b)(6) 2024.As noted on site form: event did not occur at the operative site / the investigator opinion was the event was unanticipated, possibly related to the procedure and unrelated to the study device i.E.Attune implant / severity was listed as mild and considered serious.Us radiology confirmed dvt (b)(6) 2024, patient commenced on eliquis 5mg x 2 bd for 1-week / x1 bd for 2-weeks resolved review ultrasound (b)(6) 2024 outcome noted as 'resolved, no sequelae' patient was not withdrawn form the study as a result of this event.